MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G28322
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device available for evaluation/device evaluated by manufacturer: unknown if device will be returned.Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, a hair was found in the package of a performer introducer.The device did not make patient contact.
 
Event or Problem Description
Additional information was received 16jun2020.The package was unopened.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Initial occupation = inventory coordinator.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or event information to report.
 
Additional Manufacturer Narrative
Description of event: as reported, a hair was found in the unopend package of a performer introducer.The device did not make patient contact.Investigation ¿ evaluation: a visual inspection of the returned device was conducted.A document based investigation was also performed including a review of complaint history, device history record, drawings, the instructions for use, quality control procedures, and specifications.The complainant returned one unused rcf-16.0-38-j to cook for investigation.Physical examination of the returned device showed: a dark strand of unknown source was seen inside the sealed package.A review of the device history record found no non-conformances related to the reported failure mode.A review of complaint history records shows no other complaints associated with the complaint device lot.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: ¿do not use the product if there is doubt as to whether the product is sterile.¿ a review of relevant manufacturing documents was conducted.It was concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Based on the provided evidence and the completed investigation, cook has concluded manufacturing process problems contributed to this incident.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10147891
Report Number1820334-2020-01118
Device Sequence Number11288044
Product Code DYB
UDI-Device Identifier00827002283220
UDI-Public(01)00827002283220(17)230408(10)13034471
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2023
Device Model NumberG28322
Device Catalogue NumberRCF-16.0-38-J
Device Lot Number13034471
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer06/16/2020
12/15/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date06/18/2020
12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1